Paracetamol 650mg + Caffiene 50mg

Rs.25.00

Medicine have Paracetamol 650mg + Caffiene 50mg is comes Under Class G.P + Gynae Packing ::10 x 10 (Blister) Price :: Rs .25/Unit

SKU: 6ffe338821e8 Category: Tags: , ,
Share & Help Others
  •  
  •  
  •  
  •  
  •  
  •  
  •  

Description

The Medicine Has Generic Salt :: Paracetamol 650mg | Caffiene 50mg

Paracetamol 650mg + Caffiene 50mg  Packing :: 10 x 10 (Blister)

Main Medicine Class:: G.P + Gynae   

GST Rate Generic Name Rate MRP / Packing Unit
12%  Paracetamol 650mg , Caffiene 50mg Rs. 350  /  10 x 10 (Blister)
 Salt Name OR Generic Name Composition Packing
Paracetamol 650mg , Caffiene 50mg Paracetamol 650mg + Caffiene 50mg 10 x 10 (Blister)

Additional information

Generic Salt Name

,

Therapeutic Class

,

Packaging Unit

10 x 10 (Blister)

GST Rate

12%

MRP Price / Box Unit

Rs. 350

Sale Price /Box Unit

Rs. 250

Sale Price /Basic Unit

Questions and answers of the customers

There are no questions yet. Be the first to ask a question about this product.

Send me a notification for each new answer.
0
WeCreativez WhatsApp Support
Our customer support team is here to answer your questions. Ask us anything!
👋 Hi, how can I help?